Translator Disclaimer
November 2018 Existence of solutions to the even dual Minkowski problem
Yiming Zhao
Author Affiliations +
J. Differential Geom. 110(3): 543-572 (November 2018). DOI: 10.4310/jdg/1542423629

Abstract

Recently, Huang, Lutwak, Yang & Zhang discovered the duals of Federer’s curvature measures within the dual Brunn–Minkowski theory and stated the “Minkowski problem” associated with these new measures. As they showed, this dual Minkowski problem has as special cases the Aleksandrov problem (when the index is $0$) and the logarithmic Minkowski problem (when the index is the dimension of the ambient space)—two problems that were never imagined to be connected in any way. Huang, Lutwak, Yang & Zhang established sufficient conditions to guarantee existence of solution to the dual Minkowski problem in the even setting. In this work, existence of solution to the even dual Minkowski problem is established under new sufficiency conditions. It was recently shown by Böröczky, Henk & Pollehn that these new sufficiency conditions are also necessary.

Citation

Download Citation

Yiming Zhao. "Existence of solutions to the even dual Minkowski problem." J. Differential Geom. 110 (3) 543 - 572, November 2018. https://doi.org/10.4310/jdg/1542423629

Information

Received: 12 May 2016; Published: November 2018
First available in Project Euclid: 17 November 2018

zbMATH: 06982219
MathSciNet: MR3880233
Digital Object Identifier: 10.4310/jdg/1542423629

Subjects:
Primary: 35J20, 52A38, 52A40

Rights: Copyright © 2018 Lehigh University

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.110 • No. 3 • November 2018
Back to Top